RANGARAJAN, R. and GOWDA, C. K. HONNE (2017) CONVOLUTION IDENTITIES OF TWO VARIABLE TCHEBYCHEV POLYNOMIALS. Asian Journal of Mathematics and Computer Research, 22 (1). pp. 31-42.
Full text not available from this repository.Abstract
Two variable Tchebychev polynomials Tn( x, y) and Un(x, y) are two interesting combinatorial entities given by 3 - term recurrence relations, binet forms and generating functions, which are quite different from those of Fibonacci and Lucas numbers. In recent literature many researchers had been working on convolution identities of Ln , nth Lucas number and Fn, nth Fibonacci number and similar entities. In the present paper, many convolution identities of Tn(x, y) and Un(x, y)are worked out which are a worthy addition to the current literature on combinatorics.
Item Type: | Article |
---|---|
Subjects: | Euro Archives > Mathematical Science |
Depositing User: | Managing Editor |
Date Deposited: | 14 Dec 2023 04:35 |
Last Modified: | 14 Dec 2023 04:35 |
URI: | http://publish7promo.com/id/eprint/4186 |